S. Z. Rida
S. Z. Rida
Dept. of Mathematics, Faculty of science, South Valley University
بريد إلكتروني تم التحقق منه على svu.edu.eg
عنوانعدد مرات الاقتباساتالسنة
On the solution of the fractional nonlinear Schrödinger equation
SZ Rida, HM El-Sherbiny, AAM Arafa
Physics Letters A 372 (5), 553-558, 2008
Exact solutions of fractional-order biological population model
AMA El-Sayed, SZ Rida, AAM Arafa
Communications in Theoretical Physics 52 (6), 992, 2009
Fractional modeling dynamics of HIV and CD4+ T-cells during primary infection
AAM Arafa, SZ Rida, M Khalil
Nonlinear biomedical physics 6 (1), 1, 2012
On the solutions of time-fractional reaction–diffusion equations
SZ Rida, AMA El-Sayed, AAM Arafa
Communications in Nonlinear Science and Numerical Simulation 15 (12), 3847-3854, 2010
Finding time quantum of round robin CPU scheduling algorithm in general computing systems using integer programming
SM Mostafa, SZ Rida, SH Hamad
International Journal of Research and Reviews in Applied Sciences (IJRRAS) 5 …, 2010
On the solutions of time-fractional bacterial chemotaxis in a diffusion gradient chamber
AMA El-Sayed, SZ Rida, AAM Arafa
International Journal of Nonlinear Science 7 (4), 485-492, 2009
Homotopy analysis method for solving biological population model
AAM Arafa, SZ Rida, H Mohamed
Communications in Theoretical Physics 56 (5), 797, 2011
Homotopy Analysis Method for Solving Biological Population Model,
A. M. Arafa, S. Z. Rida and H. Mohamed
Commun. Theor. Phys. 56, 797–800, 2011
The effect of anti-viral drug treatment of human immunodeficiency virus type 1 (HIV-1) described by a fractional order model
AAM Arafa, SZ Rida, M Khalil
Applied Mathematical Modelling 37 (4), 2189-2196, 2013
New method for solving linear fractional differential equations
SZ Rida, AAM Arafa
International journal of differential equations 2011, 2011
A fractional order model of HIV infection with drug therapy effect,
A.A.M. Arafa, S.Z. Rida, M. Khalil
Journal of the Egyptian Mathematical Society 193, 2013
DNA-based data encryption and hiding using play fair and insertion techniques
Journal of Communications & Computer Engineering 2 (3), 44-49, 2012
Noncommutative Bell polynomials
R Schimming, SZ Rida
International Journal of Algebra and Computation 6 (05), 635-644, 1996
Effect of bacterial memory dependent growth by using fractional derivatives reaction-diffusion chemotactic model
SZ Rida, AMA El-Sayed, AAM Arafa
Journal of Statistical Physics 140 (4), 797-811, 2010
On the solutions of the generalized reaction-diffusion model for bacterial colony
AMA El-Sayed, SZ Rida, AAM Arafa
Acta Applicandae Mathematicae 110 (3), 1501-1511, 2010
A fractional-order model of HIV infection: Numerical solution and comparisons with data of patients
AAM Arafa, SZ Rida, M Khalil
International Journal of Biomathematics 7 (04), 1450036, 2014
The solutions of fractional order model of childhood diseases with constant vaccination strategy,
S. Z. Rida, Anas Arafa and Mohamed Khalil
presentation in 2nd International Conference on Mathematics and Information …, 2011
On the fractional order Rodrigues formula for the Legendre polynomials
SZ Rida, AM Yousef
Advances and Applications in Mathematical Sciences 10 (5), 509-517, 2011
Solving nonlinear fractional differential equation by generalized Mittag-Leffler function method
AAM Arafa, SZ Rida, AA Mohammadein, HM Ali
Communications in Theoretical Physics 59 (6), 661, 2013
Approximate analytical solutions of Schnakenberg systems by homotopy analysis method
AAM Arafa, SZ Rida, H Mohamed
Applied Mathematical Modelling 36 (10), 4789-4796, 2012
يتعذر على النظام إجراء العملية في الوقت الحالي. عاود المحاولة لاحقًا.
مقالات 1–20